About this Journal Submit a Manuscript Table of Contents
ISRN Algebra
Volume 2011 (2011), Article ID 851495, 8 pages
http://dx.doi.org/10.5402/2011/851495
Research Article

Finite Groups Whose Certain Subgroups of Prime Power Order Are 𝑆 -Semipermutable

Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 8o111, Jeddah 21589, Saudi Arabia

Received 17 July 2011; Accepted 3 August 2011

Academic Editor: A. Kiliçman

Copyright © 2011 Mustafa Obaid. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. O. H. Kegel, “Sylow-gruppen und subnormalteiler endlicher gruppen,” Mathematische Zeitschrift, vol. 78, pp. 205–221, 1962. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. Z. Chen, “Generalization of the Schur-Zassenhaus theorem,” Journal of Mathematics, vol. 18, no. 3, pp. 290–294, 1998. View at Zentralblatt MATH
  3. B. Huppert, Endliche Gruppen I, Springer, Berlin, Germany, 1967.
  4. J. Buckley, “Finite groups whose minimal subgroups are normal,” Mathematische Zeitschrift, vol. 116, pp. 15–17, 1970. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. S. Srinivasan, “Two sufficient conditions for supersolvability of finite groups,” Israel Journal of Mathematics, vol. 35, no. 3, pp. 210–214, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. M. Ramadan, “Influence of normality on maximal subgroups of Sylow subgroups of a finite group,” Acta Mathematica Hungarica, vol. 59, no. 1-2, pp. 107–110, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. M. Asaad, M. Ramadan, and M. Ezzat, “Finite groups with normal subgroups of prime power orders,” Pure Mathematics and Applications, vol. 5, no. 3, pp. 251–256, 1994. View at Zentralblatt MATH
  8. M. Ramadan, “The influence of S-quasinormality of some subgroups of prime power order on the structure of finite groups,” Archiv der Mathematik, vol. 77, no. 2, pp. 143–148, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. P. Schmid, “Subgroups permutable with all Sylow subgroups,” Journal of Algebra, vol. 207, no. 1, pp. 285–293, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  10. K. Doerk and T. Hawkes, Finite Soluble Groups, vol. 4, Walter de Gruyter, Berlin, Germany, 1992.
  11. M. Asaad and M. Ezzat Mohamed, “On generalized hypercenter of a finite group,” Communications in Algebra, vol. 29, no. 5, pp. 2239–2248, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. Y. Wang, “Finite groups with some subgroups of Sylow subgroups c-supplemented,” Journal of Algebra, vol. 224, no. 2, pp. 467–478, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. M. Ezzat, Finite groups in which some subgroups of prime power order are normal, M.S. thesis, Cairo University, 1995.
  14. Weinstein M., Ed., Between Nilpotent and Solvable, Polygonal Publishing House, New Jersey, NJ, USA, 1982.
  15. D. Gorenstien, Finite Groups, Harper & Row, New York, NY, USA, 1967.
  16. A. Yokoyama, “Finite solvable groups whose F-hypercenter contains all minimal subgroups II,” Archiv der Mathematik, vol. 27, pp. 572–575, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. W. R. Scott, Group Theory, Englewood cliffs, New Jersey, NJ, USA, 1964.
  18. M. Asaad, “On the supersolvability of finite groups. I,” Annales Universitatis Scientiarum Budapestinensis, vol. 18, pp. 3–7, 1975.